# SDR GTIA031070

- Difficulty date: December 30, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982107
- Condition: Torn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - R1 DOOR ESCAPE SLIDE RIPPED ALONG GIRT BAR.  REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE.  (M)
